Maximal entanglement from quantum random walks


Alles B., Gunduc S., Gunduc Y.

QUANTUM INFORMATION PROCESSING, vol.11, no.1, pp.211-227, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1007/s11128-011-0240-3
  • Title of Journal : QUANTUM INFORMATION PROCESSING
  • Page Numbers: pp.211-227

Abstract

The conditions under which entanglement becomes maximal are sought in the general one-dimensional quantum random walk with two walkers. Moreover, a one-dimensional shift operator for the two walkers is introduced and its performance in generating entanglement is analyzed as a function of several free parameters, some of them coming from the shift operator itself and some others from the coin operator. To simplify the investigation an averaged entanglement is defined.